Bounds on layer potentials with rough inputs for higher order elliptic equations

Ariel Barton, Steve Hofmann, Svitlana Mayboroda

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


In this paper, we establish square-function estimates on the double and single layer potentials with rough inputs for divergence form elliptic operators, of arbitrary even order 2m, with variable t-independent coefficients in the upper half-space.

Original languageEnglish (US)
Pages (from-to)613-653
Number of pages41
JournalProceedings of the London Mathematical Society
Issue number3
StatePublished - Sep 1 2019

Bibliographical note

Funding Information:
We would like to thank the American Institute of Mathematics for hosting the SQuaRE workshop on ?Singular integral operators and solvability of boundary problems for elliptic equations with rough coefficients?, and the Mathematical Sciences Research Institute for hosting a Program on Harmonic Analysis, at which many of the results and techniques of this paper were?discussed.

Publisher Copyright:
© 2019 London Mathematical Society


  • 31B10 (secondary)
  • 35J30 (primary)


Dive into the research topics of 'Bounds on layer potentials with rough inputs for higher order elliptic equations'. Together they form a unique fingerprint.

Cite this